# SDR AALA20110503AFW01

- Difficulty date: May 3, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 95,108 hours, 15,418 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 113T15455
- Condition: Damaged
- Location: Aileron
- Part time: 95,107 hours, 15,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AILERON INBOARD FAIL SAFE HINGE FITTING.  DAMAGE APPEARS TO BE DUE TO HTE AILERON INBOARD FAIL SAFE WEARING INTO THE RIB FORGING. WING FAIL SAFE RIB DOUBLER REPAIR PER MAJOR EA B767-57-016371.
